# SDR MASA200600062

- Difficulty date: January 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 24,631 hours, 22,093 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 355
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 11,751 hours, 9,516 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7303 ORD - REPEAT STALL FAIL ON APPROACH.  MX R2 STALL PROTECTION COMPUTER.
